# SDR HAEA200700199

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 16,542 hours, 11,742 cycles
- Engine: Ge CF700*
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: MIL22759168
- Condition: Shorted
- Location: Windshield
- Part time: 16,542 hours, 11,742 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

ON TAXI OUT, COPILOTS WINDSHIELD HEAT PRODUCED SMOKE. MAINTENANCE REMOVED WINDOW FACIA AND DISCOVERED SHORTED WIRES. REPAIRED WIRES AND TESTED SYSTEM. OPERATIONS NORMAL. [CLOSED]
